# SDR 0101586635

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 84,090 hours, 12,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE-E EMERGENCY FLOOR ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.
